# SDR AALA201801199010

- Difficulty date: December 9, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370950210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON  FRAME 35 BETWEEN STRINGERS 29L AND STRINGER 31L. REPAIRED IAW EA 276053.
